I'm a 72 year old woman who has been taking lisinopril, losartan and Cartia for 15-20 years. I was considered a pre-diabetic (at the low end) but have been losing weight. Hair loss has occurred over this time, and is now getting to where the scalp shows through. Prior to that, I had very thick, strong hair. I read on line a comment made by a medical professor that Plavix could be substituted for Cartia, and would not cause hair loss -- so I asked my doctor to change Cartia to Plavix. Since then, I've read that Plavix also causes hair loss. Would love to drop at least one of these BP medicines! Hats and wigs can be hot and uncomfortable -- especially in the summertime.
Does Plavix cause hair loss?
Question posted by ArtsyNana on 28 Oct 2018
Last updated on 15 November 2018 by DrDonovan
Crestor -- not Plavix.
It’s possible but it is much more likely that you have another reason for your hair loss. Be sure to see a dermatologist for proper evaluation.
All statins, including Crestor, have been linked with hair loss in a small number of people taking them, especially in people over 60. However, hair loss is also naturally linked to aging. Some searching will provide a large number of supplements that claim to help with this condition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.